Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Getting slim and not sound health. Taking Thyronorm and Amlokind. Legs very thin. Solution?

SIR,
I AM 32+, MY BP IS 160/90, GETTING SLIM, AND NOT SOUND HEALTH, I INTAKE THYRONORM 25 MCG & AMLOKIND 5 EVERY MORNING, MY LEGS ARE VERY THIN, COMPLEXION IS FAIR, I STILL UNMARRIED, AND EVERY NIGHT I MASTURBATE BEFORE SLIPPING OTHERWISE i CANT ASLEEP, FEELING VERY NERVOUS, AND I HAVE LACK OF CONFIDENCE DUE TO MY HEALTH. LEGS ARE GETTING SLIM DAY BY DAY, PLEASE HELP ME.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,
It seems that you require to evaluate your thyroid again.
go for thyroid function test and after report consult your doctor for requirement of anti thyroid medicine and or adjusting Thyronorm dose.
Take high protein diet.
Ok and take care.
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor